# SDR SWAA2022031073496

- Difficulty date: February 16, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486217
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL SEAL AT BST 1016 MORE 6 INCH WL 208.1 AT LEVER STR 17LH AND BETWEEN LBL 16 TO LBL 26 AT PASSENGER CABIN 2022-55873 / [01] REPLACED INTERCOSTAL SEAL FLOOR STRUCTURE AT BST 1016 MORE 6 INCH WL 208.1 AT LEVER STR 17LH AND BETWEEN LBL 16 TO LBL 26 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9;SRM 51-40-02 AND DWG 148A0922 SHEET 11 REV - . SEE INDIVIDUAL SIGN OFFS BELLOW .;[02] REPLACED INTERCOSTAL SEAL FLOOR STRUCTURE AT BST 1016 MORE 6 INCH WL 208.1 AT LEVER STR 17LH AND BETWEEN LBL 16 TO LBL 26 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9;SRM 51-40-02 AND DWG 148A0922 SHEET 11 REV - . SEE INDIVIDUAL SIGN OFFS BELLOW . AS RII
